# SDR SWAA2014082531181

- Difficulty date: August 3, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 6548670
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING TO BODY FAIRING PLATE CRACKED AT BS 540 LEFT SIDE.  R & R PLATE IAW SRM & DWG.
